Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Craig, W; Kappeler, T; Strauss, W (1992). Gain of regularity for equations of KdV type. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 9(2):147-186.

Full text not available from this repository.


Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Dispersive equations, local smoothing effects, gain of regularity, KdV, dispersive smoothing
Language:English
Date:1992
Deposited On:29 Nov 2010 16:29
Last Modified:27 Nov 2013 16:36
Publisher:Elsevier
ISSN:0294-1449
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1160847
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0764.35021
http://www.numdam.org/item?id=AIHPC_1992__9_2_147_0

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page